# SDR AALA202308241465

- Difficulty date: June 1, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAME CENTER POST LOWER NODE ATTACTMENT, INTERNAL AREA INBOARD FLANGE. LEFT HAND UPPER TENSION BOLT AT FR 2 AND Y0 LEFT. REPAIRED FRAME PER EA 345442.
